# SDR 99UAL900393

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7446U
- Make and model: Boeing 727222
- Aircraft serial: 21900
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 195080037510
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

NR 3 ENGINE SHUT DOWN IN FLIGHT DUE TO STRUT OVERHEAT.  RETURNED TO DEN.  *S/D*  DEFLECTIVE FIRE LOOP AT STUB WING CAUSED THE STRUT OVERHEAT LIGHT TO ILLUMINATE.  AIRCRAFT RETURNED TO SERVICE AFTER REPLACEMENT OF FIRE LOOP AND ENGINE RUN UP VERIFICATION.
